# SDR DHLA201000095

- Difficulty date: September 1, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT.- NR 4 TRACK LUG WORN STA 57.000 - 110.000. PERFORMED MAJOR REPAIR IAW SRM 53-2-3 FIG. 12 SHEET 1 PG 49-50. REMOVED WORN TRACK SEGMENT AND EXISTING SPLICES IAW SRM 53-1-0 PG 1, SRM 51-3-0. FABRICATED NEW TRACK SEGMENT EXTRUSION IAW SRM 53-2-3 PG 49-50 FIG 14, SHEET 1, SRM 51-2-0 FIG 50, SHEET 73, SRM 53-2-3 PG 35-36. CLEANED, TREATED AND PRIMED AREA + NEW TRACK SEGMENT + EXISTING SPLICES IAW SRM 51-1-8B. INSTALLED NEW TRACK SEGMENT AND REINSTALLED EXISTING SPLICES IAW SRM 53-2-3 FIG. 14 SHEET 1 PG 49-50, SRM 51-3-0, SRM 51-3-1.
